# SDR CALA2019080301293

- Difficulty date: August 1, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 64,715 hours, 27,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT TEST AT THE PTP FAILS WITH TH E MESSAGE EPSU BATTERY FWD.  REMOVED AND REPLACED FWD LT BATTERY OF THE EPSU IAW AMM 33- 51-38-400-002-A.
